# SDR RAIA201410240002

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 27,012 hours, 24,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN PASSENGER DOOR HARD TO OPEN DURING PRE-FLIGHT.  MAINTENANCE CLEANED AND LUBRICATED THE DOOR SEAL, OPS CHECKED GOOD.
